# SDR SCNA20250127029

- Difficulty date: January 24, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N804SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30689
- Aircraft time: 73,037 hours, 27,862 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Heat Exchanger
- Condition: Dirty
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: B, A

## Discrepancy

CABIN DEPRESSURIZATION. BOTH PACK LIGHTS CAME ON, QRH CLEARED LIGHTS THEN THEY CAME ON AGAIN AT 1000MSL.  PERFORMED DCPC BITE, FIM 21-53 TASK 820, FIM 21-31 TASK 803 NO FAULTS FOUND. C/W AMM 21-51-03-160-811 & TASK CARDS 21000001 & 21000002 HEAT EXCHANGER CLEANING. OPS CHECKS NORMAL. AMM 21-00-00-00-040-804 MMEL 21-1 DDG RESTORATION C/W. THIS CLEARS MEL 21-1-1-F
